Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2013 (Vol. 5, Issue: 3)
Article Information:

Minimax Estimation of Parameter of Generalized Exponential Distribution under Square Log Error Loss and MLINEX Loss Functions

Lanping Li
Corresponding Author:  Lanping Li  

Key words:  Bayes estimator, generalized exponential distribution, MLINEX loss, squared log error loss, , ,
Vol. 5 , (3): 24-27
Submitted Accepted Published
July 25, 2013 August 06, 2013 August 30, 2013
Abstract:

The aim of this paper is to study the minimax estimation of the generalized exponential distribution. Bayesian estimators and minimax estimators of the parameter of the generalized exponential distribution have been obtained under the well known weighted square error loss, square log error loss and Modified Linear Exponential (MLINEX) loss functions. Finally, Monte Carlo simulation is used to compare the efficiency of these minimax estimators by using mean square error.
Abstract PDF HTML
  Cite this Reference:
Lanping Li , 2013. Minimax Estimation of Parameter of Generalized Exponential Distribution under Square Log Error Loss and MLINEX Loss Functions.  Research Journal of Mathematics and Statistics, 5(3): 24-27.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved